Regular and semi-regular polytopes. I

H. S. M., Coxeter

Mathematische Zeitschrift (1940)

  • Volume: 46, page 380-407
  • ISSN: 0025-5874; 1432-1823

How to cite


Coxeter, H. S. M.,. "Regular and semi-regular polytopes. I." Mathematische Zeitschrift 46 (1940): 380-407. <>.

author = {Coxeter, H. S. M.,},
journal = {Mathematische Zeitschrift},
keywords = {Elementary geometry, descriptive geometry},
pages = {380-407},
title = {Regular and semi-regular polytopes. I},
url = {},
volume = {46},
year = {1940},

AU - Coxeter, H. S. M.,
TI - Regular and semi-regular polytopes. I
JO - Mathematische Zeitschrift
PY - 1940
VL - 46
SP - 380
EP - 407
KW - Elementary geometry, descriptive geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.